# SDR AALA20010402

- Difficulty date: March 11, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT L1 DOOR BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
